How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Pharmacy
Satisfied Customers: 52528
Experience:  Medical Doctor Trained in Pharmacology
55099014
Type Your Pharmacy Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My daughter, 14, 105lbs, was prescribed ondansetron dot 8mg,

Customer Question

My daughter, 14, 105lbs, was prescribed ondansetron dot 8mg, for nausea with migraines. She is supposed to let it disolve on her tongue. She swallowed it and then vomitted it within 10 mins. Is it ok to give her another one? What are the risk, signs of overdose? She can't keep her migraine meds down.
Submitted: 11 months ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 11 months ago.

Yes, it is fine.

The only bad thing that could happen is constipation

Expert:  Dr. Phil, MD replied 11 months ago.

please don't forget a positive rating. If you have more questions, just reply :)

Expert:  Dr. Phil, MD replied 11 months ago.

Please don't forget a positive rating. I appreciate it :)

If you have more questions, just reply

Related Pharmacy Questions